English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Expansion around the mean-field solution of the Bak-Sneppen model.

Marsili, M., de los Rios, P., & Maslov, S. (1998). Expansion around the mean-field solution of the Bak-Sneppen model. Physical Review Letters, 80, 1457-1460.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Marsili, M., Author
de los Rios, P.1, Author           
Maslov, S., Author
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: PKS_1998_2000
 Abstract: -

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 714210
Other: 7325
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 80 Sequence Number: - Start / End Page: 1457 - 1460 Identifier: -